Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Analytic structure in some analytic function algebras


Author: William R. Zame
Journal: Trans. Amer. Math. Soc. 203 (1975), 215-226
MSC: Primary 32E25; Secondary 46J15
DOI: https://doi.org/10.1090/S0002-9947-1975-0445005-X
MathSciNet review: 0445005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete description is given of the analytic structure of maximal dimension in the spectra of a wide class of concrete function algebras generated by analytic functions. A connection is also given with point derivations on such algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E25, 46J15

Retrieve articles in all journals with MSC: 32E25, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0445005-X
Keywords: Analytic function algebras, analytic structure, differentiably stable algebras, point derivations
Article copyright: © Copyright 1975 American Mathematical Society